# SDR QXEA200801979

- Difficulty date: December 15, 2007
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 15,963 hours, 11,374 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 522-524
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 CHECK - LEFT SIDE SEAT TRACK HAS GOUGES AND CORROSION AT STATION 522 TO 524.  BLENDED GOUGES AND REMOVED CORROSION FROM SEAT TRACK, INSPECTED, REMAINED WITHIN LIMITS AND NO CRACKS NOTED.  APPLIED ALODINE TREATMENT TO BLENDED AREA.
